# SDR AT0700070

- Difficulty date: April 15, 2006
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CANTED FRAME IS CRACKED, AFT FUSELAGE SECTION.  INSTALLED REPAIR ON LEFT HAND CANTED FRAME AT STA 1178 BETWEEN LONG 16 AND L17, IAW B717 SRM 51-70-11L.  MATERIAL USED FILLER 7075-T6-.071 X 1" DOUBLER 7075.0.080 9" X 1" X 1.25".  HEAT TREATED TO 7075-T6.080 PER GPS 98PMS.247PS-01.
